# SDR CALA2022091602377

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A300*
- Aircraft serial: 503
- Aircraft time: 88,009 hours, 34,733 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: D523710001800
- Condition: None
- Location: Fr 25-27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR OF THE HOLES ON THE FWD CARGO COMP ARTMENT DOOR FR 25-27 FRAME FORK PER PART 3 OF THE LATEST REV OF ECRA 5230-02199 ON OR BEFORE THE AIRCRAFT REACHES 34,933 TOTAL AIRCRAFT FLIGHT CYCLES REQUEST DIP PER ECRA 5230-02199 FOR PERMANENT REPAIR OF FR25-27 FRAME FORKS PRIOR TO ACFT REACHED 34933 FLIGHT CYCLES. ACCOMPLISH A PERMANENT REPAIR OF THE HOLES ON THE FWD CARGO TOMC-APPROVAL FROM SC1ELBYC COMMENT COMPARTMENT DOOR FR25-27 FRAME FORK PER PART 3OF LATEST REVISION OF ECRA 5230-02199 ON OR BEFORE THE AIRCRAFT REACHES 34,933 TOTAL AIRCRAFT FLIGHT CYCLES QC REVIEWED QC REVIEWED T/A : 34933 TAFC........HC/U389717 RECORDS UPDATE....HC
